# SDR QXEA200500133

- Difficulty date: January 22, 2005
- Submitted: January 28, 2005
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4053
- Aircraft time: 7,620 hours, 8,224 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFT HAND WING OUTBOARD FLAP UPPER SKIN HAS CHAFE MARKS AT WS YW 211 AND YW 240.  REPAIRED IAW Q400 SRM 51-25-05-370-801 AND HORIZON AIR EA 6-57-89A.
